# SDR SWAA060117

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 33,303 hours, 28,046 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT AND RT HORIZONTAL STAB FITTING LUG FACES CORRODED.  REPAIRED LUG FACES PER BFG ER.
